MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-9000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2023, during a selenia procedure the c-arm kept moving continuously due to the switches sticking.A field engineer examined the equipment and it was found that the switches needed to be replaced.The switches were replaced and the system tested and met the manufacturer´s specifications.No patient or staff injury reported.
 
Additional Manufacturer Narrative
Di: (b)(4).
 
Additional Manufacturer Narrative
Devices were returned for investigation : two control inserts were received (1 right and 1 left).A visual inspection of the returned control inserts confirmed the gantry control button on the left control insert was difficult to move.The right control insert did not show any signs of damage.Further inspection on the left control insert showed that the slide/rock mount was broken thus confirming that the cause of the uncommanded motion and sticking left control insert was the broken slide/rock mount.A risk assessment was performed and the probability of occurrence is very low.A capa is not needed at this time as there was no patient or user harm.Additionally, the risk is considered very low based on the occurrence.Future events will be monitored and trended.Device history record (dhr) review: a review of the complaint history for 81002166205 showed no other complaints for uncommanded c arm rotation.Additionally, the complaint review identified the failing control inserts were original to the system therefore, the dhr was reviewed.There were three discrepancies noted in the dhr, however none of the discrepancies were related to the control inserts.The c arm control inserts were tested with no failures/issues noted.System product code: sdm-sys-9000-3d serial number: (b)(6) system manufacture date: 2/17/2016 system installation date: 3/18/2016 unique device identified (udi): (b)(4).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
MDR Report Key18398098
Report Number1220984-2023-00085
Device Sequence Number2810418
Product Code OTE
UDI-Device Identifier15420045510784
UDI-Public(01)15420045510784(11)160217
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-9000-3D
Device Catalogue NumberSDM-SYS-9000-3D
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown